Alert archive / Maine / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 89, NWS Gray, ME

July 4, 2011York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jul 4, 2011, 4:01 PM EDT for York County, Maine. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 4:01 PM EDT (20:01 UTC)
Expired
Jul 4, 2011, 4:45 PM EDT
In force
44 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

County York County, ME

The radar

The Portland,ME radar (KGYX), 80 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:30 PM EDTTSTM WND DMGOgunquit, METREES DOWN... ALSO HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS51 KGYX 042001
SVRGYX
MEC031-042045-
/O.NEW.KGYX.SV.W.0089.110704T2001Z-110704T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 445 PM EDT...

* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SOUTH BERWICK...OR 8 MILES NORTHEAST OF DOVER...AND MOVING EAST AT
  15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  YORK...WELLS AND CAPE NEDDICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY
EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.

&&

LAT...LON 4326 7085 4338 7081 4336 7063 4333 7053
      4326 7058 4321 7057 4318 7059 4316 7059
      4315 7061 4313 7061 4312 7062
TIME...MOT...LOC 2002Z 284DEG 13KT 4328 7073

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:34 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 4, 3:34 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
334 PM EDT MON JUL 4 2011

.SYNOPSIS...
A FRONT WILL SHIFT OFFSHORE THIS EVENING...AND ANY SHOWERS AND
STORMS ARE EXPECTED TO WIND DOWN BY SUNSET. HIGH PRESSURE BUILDS
IN BEHIND THE FRONT AND WILL KEEP THINGS DRY OVERNIGHT THROUGH EARLY
WEDNESDAY. A COLD FRONT WILL CROSS THE AREA WEDNESDAY NIGHT AND
THURSDAY. HIGH PRESSURE BUILDS IN LATE THIS WEEK INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
STORMS CONTINUING ALONG PRE-FRONTAL TROUGH CONTINUE TO TRACK
ESE...AND LOOK TO BE AN HOUR OR TWO FROM MOVING OFFSHORE. ACTUAL
FRONTAL BOUNDARY...MORE OF TD FRONT THAN A COLD FRONT... IS ABOUT
AN HOUR OR TWO BEHIND THAT...NOW JUST NW OF THE WHITE MTNS. OUTSIDE
CHC THAT A BRIEF SHOWER COULD POP UP ON THE FRONT AS IT WORKS
THROUGH...BUT EXPECTING THAT THE THREAT FOR SHRA SHOULD BE ENDING
BY 00Z.

FOR THE REST OF THE OVERNIGHT...SKIES WILL CLEAR QUICKLY THIS
EVENING BEHIND THE FRONT...AND THIS WILL ALLOW FOR RAD COOLING.
THERE WILL BE PLENTY OF LEFTOVER LOW LVL MOISTURE...ESPECIALLY ON
THE COASTAL PLAIN...AND THIS WILL NOT GET SCOURED OUT...BECAUSE
THERE IS LITTLE FLOW BEHIND THE FRONT...SO EXPECT FOG TO DEVELOP
LATE THIS EVE INTO EARLY TUE MORNING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
FOR TUE...WEAK SFC HIGH BUILDS IN AND IT LOOKS MAINLY SUNNY AND
WARM...WITH TDS IN THE MID TO UPPER 50S. TEMPS ALOFT WARM ENOUGH
TO PUSH TEMPS INTO THE MID TO UPPER 80S OUTSIDE OF THE MTNS...AND
EVEN INTO THE LOW 80S THERE. SEA BREEZE WILL KICK IN ON THE
COAST...BUT NOT BEFORE TEMPS THERE GET INTO THE 80S AS WELL. SW
FLOW INCREASES TUE NIGHT...AND TDS WILL BE ON THE RISE...BUT IT
LOOKS TO REMAIN DRY AND MAINLY CLEAR.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
NEXT FROPA WILL OCCUR ON WED. ATTM...TIMING APPEARS FAVORABLE FOR
TSTMS TO DEVELOP IN THE AFTN WITH WARM AND HUMID AIR MASS IN
PLACE. BEST FORCING AND WINDS ALOFT WILL BE TO THE N...AND EXPECT
STRONGEST TSTMS TO BE OVER THE NRN HALF OF THE CWA. CONSIDERING
THE INSTABILITY AND WIND FIELDS IN PLACE...A FEW OF THESE STORMS
COULD POTENTIALLY BE STRONG...THOUGH IT IS TOO EARLY TO DETERMINE
THE MAGNITUDE. FRONT WILL SLOWLY TRY AND CLEAR THE CWFA THRU THU.

BEYOND THE FROPA HIGH PRESSURE WILL TRY TO WORK INTO THE CWFA.
WITH ACTIVE WEATHER IN THE SHORT TERM...RELIED HEAVILY ON GUIDANCE
FOR DAYS 4 THRU 7.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
SHORT TERM...OUTSIDE OF STORMS THROUGH ABOUT 22-23Z...WILL SEE VFR
THROUGH EARLY EVE...THE LINGERING LOW LVL MOISTURE WILL ALLOW FOG
TO DEVELOP AROUND MIDNIGHT AND LINGER INTO EARLY TUESDAY. VFR
EXPECTED INTO TUE NIGHT.

LONG TERM...MVFR CONDITIONS OR LOWER POSSIBLE IN TSTMS ON
WED...WITH GENERAL IMPROVEMENT TO VFR BEYOND THAT TIME.

&&

.MARINE...
SHORT TERM...WINDS AND SEAS TO REMAIN BELOW SCA CRITERIA THROUGH
TUESDAY NIGHT. STRONG THUNDERSTORMS POSSIBLE THROUGH ABOUT 00Z.

LONG TERM...WINDS AND SEAS MAY APPROACH SCA CRITERIA ON WED IN
ONSHORE FLOW AHEAD OF COLD FRONT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...CEMPA
NEAR TERM...CEMPA
SHORT TERM...CEMPA
LONG TERM...LEGRO
AVIATION...CEMPA/LEGRO
MARINE...CEMPA/LEGRO
Hazardous weather outlook, Jul 4, 9:29 AM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
929 AM EDT MON JUL 4 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-051330-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
929 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

A WEAK COLD FRONT CROSSING THE AREA TODAY IS EXPECTED TO TRIGGER
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. THE STORM
PREDICTION CENTER HAS PLACED MUCH OF INLAND NEW HAMPSHIRE AND
MAINE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAYTIME HEATING
WILL LEAD TO MODERATE INSTABILITY ACROSS THE OUTLOOK
AREA...COMBINING WITH WINDS ALOFT TO CREATE AN ENVIRONMENT
FAVORABLE FOR ORGANIZED THUNDERSTORMS. THE MAIN THREATS WILL BE
DAMAGING WINDS AND LARGE HAIL...THROUGH HEAVY DOWNPOURS AND
LIGHTNING WILL BE THREATS AS ALWAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-051330-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
929 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS MAY MOVE OFF THE COASTS OF MAINE AND NEW
HAMPSHIRE LATE THIS AFTERNOON WITH GUSTY WINDS AND CLOUD TO
SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

LEGRO

In the hours before

Local storm report, Jul 4, 3:38 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
338 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             2 SSE WESTBROOK         43.65N  70.36W
07/04/2011  E0.70 INCH       CUMBERLAND         ME   TRAINED SPOTTER

            RT 302 WESTBROOK AND WINDHAM LINE

&&

EVENT NUMBER GYX1100248

MC
Local storm report, Jul 4, 3:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 S NORTH WINDHAM       43.81N  70.44W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE OAK DOWN ON CARS

&&

EVENT NUMBER GYX1100249

MC
Local storm report, Jul 4, 3:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
350 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 ENE NORTH WINDHAM     43.85N  70.40W
07/04/2011                   CUMBERLAND         ME   AMATEUR RADIO

            LARGE PINE TREES DOWN ON WIRES

&&

EVENT NUMBER GYX1100250

MC
Special weather statement, Jul 4, 3:50 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
350 PM EDT MON JUL 4 2011

MEZ018-023-NHZ010-014-042030-
COASTAL ROCKINGHAM-COASTAL YORK-INTERIOR YORK-STRAFFORD-
350 PM EDT MON JUL 4 2011

...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...ROCKINGHAM
COUNTY AND YORK COUNTY THROUGH 430 PM EDT...

AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
5 MILES NORTHWEST OF KENNEBUNK TO 4 MILES SOUTHWEST OF SOMERSWORTH...
OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF ALFRED TO 4 MILES
NORTHWEST OF DOVER...MOVING SOUTHEAST AT 25 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SANFORD...
BERWICK...ALFRED...SOMERSWORTH...MADBURY...DURHAM...NORTH BERWICK...
ROLLINSFORD...DOVER AND VAUGHAN WOODS STATE PARK THROUGH 430 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.

LAT...LON 4321 7106 4349 7073 4334 7046 4333 7048
      4333 7052 4331 7055 4326 7058 4321 7057
      4316 7059 4315 7061 4311 7063 4299 7074

ES
Local storm report, Jul 4, 3:55 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
355 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             WESTBROOK               43.68N  70.37W
07/04/2011  E0.25 INCH       CUMBERLAND         ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1100251

MC
Special weather statement, Jul 4, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT MON JUL 4 2011

MEZ014-021-022-027-028-042045-
COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-SOUTHERN SOMERSET-
401 PM EDT MON JUL 4 2011

...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY...
SOMERSET COUNTY AND WALDO COUNTY THROUGH 445 PM EDT...

AT 401 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ALBION...OR ABOUT 8
MILES SOUTHEAST OF FAIRFIELD...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND WINSLOW...WATERVILLE...
PALERMO...OAKLAND...FAIRFIELD...CLINTON...CHINA...BENTON...ALBION AND
LAKE ST. GEORGE STATE PARK THROUGH 445 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4456 6902 4424 6913 4452 6975 4467 6966

LEGRO

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 11:46 PM EDTSpecial Weather StatementGYXSomerset44 min
Jul 4, 12:25 AM EDTSpecial Weather StatementGYXSomerset50 min
Jul 4, 12:22 PM EDTAreal Flood AdvisoryGYXSomerset3 hr
Jul 4, 12:32 PM EDTSpecial Weather StatementGYXSomerset43 min
Jul 4, 12:55 PM EDTSevere Thunderstorm WarningGYXSomerset50 min
Jul 4, 1:11 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford49 min
Jul 4, 1:30 PM EDTSevere Thunderstorm WarningGYXSomerset45 min
Jul 4, 1:44 PM EDTSpecial Weather StatementGYXFranklin31 min
Jul 4, 1:53 PM EDTSevere Thunderstorm WarningGYXOxford27 min
Jul 4, 2:09 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset51 min
Jul 4, 2:14 PM EDTSevere Thunderstorm WarningGYXSomerset61 min
Jul 4, 2:15 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford45 min
Jul 4, 2:50 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo40 min
Jul 4, 2:55 PM EDTSpecial Weather StatementGYXAndroscoggin65 min
Jul 4, 3:01 PM EDTSevere Thunderstorm WarningGYXCumberland44 min
Jul 4, 3:22 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo38 min
Jul 4, 3:27 PM EDTSpecial Marine WarningGYX93 min
Jul 4, 3:32 PM EDTSevere Thunderstorm WarningGYXCumberland, Sagadahoc43 min
Jul 4, 3:50 PM EDTSpecial Weather StatementGYXYork40 min
Jul 4, 4:01 PM EDTSpecial Weather StatementGYXWaldo44 min
Jul 4, 4:11 PM EDTSpecial Weather StatementGYXCumberland49 min
Jul 4, 4:18 PM EDTSevere Thunderstorm WarningGYXCumberland, York42 min
Jul 4, 4:20 PM EDTSpecial Marine WarningGYX55 min
Jul 4, 4:25 PM EDTSpecial Marine WarningGYX65 min
Jul 4, 5:06 PM EDTSevere Thunderstorm WarningGYXYork54 min
Jul 4, 5:15 PM EDTSpecial Marine WarningGYX60 min
Jul 4, 5:22 PM EDTSpecial Weather StatementGYXKennebec38 min
Jul 4, 5:57 PM EDTSpecial Weather StatementGYXCumberland33 min

Nearby

Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.